# SDR SWAA093566

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 53,503 hours, 45,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0033
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE PER MT.
